Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 5 of 5 Posts
G

·
Discussion Starter · #1 ·
I have had success with Paxil over the past 2 months. I am C/D type, and I take 20 mg each night. Side effects aren't a problem, and I would hope to continue its use; however, I have read that all of its effects may diminish over time. Has anyone had this experience? And if this is the case, is it possible to increase the dosage, or would that just be prolonging the inevitable?
 

·
Registered
Joined
·
52 Posts
I too have had much success with Paxil over the past month or so. I am going to my Dr this afternoon at 1:00 and will ask her your question and will let you know what I find out. I am praying that it is not so because this medicine has been a lifesaver to me and I hate to think about going back to the old me. Good luck.
 

·
Registered
Joined
·
52 Posts
I too have had much success with Paxil over the past month or so. I am going to my Dr this afternoon at 1:00 and will ask her your question and will let you know what I find out. I am praying that it is not so because this medicine has been a lifesaver to me and I hate to think about going back to the old me. Good luck.
 

·
Registered
Joined
·
52 Posts
Just back from the doctor and she assured me that she has not heard of the Paxil effects wearing off. I explained to her how the drug has increased my quality of life and she said that she wished more people knew of the many benefits of this drug.I know some of you have not had success but for those who haven't tried it, I highly recommend Paxil. Thanks.
 

·
Registered
Joined
·
52 Posts
Just back from the doctor and she assured me that she has not heard of the Paxil effects wearing off. I explained to her how the drug has increased my quality of life and she said that she wished more people knew of the many benefits of this drug.I know some of you have not had success but for those who haven't tried it, I highly recommend Paxil. Thanks.
 
1 - 5 of 5 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top